Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 72, Number 244
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Regularity estimates for elliptic boundary value problems in Besov spaces
Constantin Bacuta, James H. Bramble and Jinchao Xu PDF
Math. Comp. 72 (2003), 1577-1595
Maximum-norm estimates for resolvents of elliptic finite element operators
Nikolai Yu. Bakaev, Vidar Thomée and Lars B. Wahlbin PDF
Math. Comp. 72 (2003), 1597-1610
On the a posteriori error analysis for equations of prescribed mean curvature
Francesca Fierro and Andreas Veeser PDF
Math. Comp. 72 (2003), 1611-1634
Analysis of a bilinear finite element for shallow shells. II: Consistency error
Ville Havu and Juhani Pitkäranta PDF
Math. Comp. 72 (2003), 1635-1653
Stabilized hybrid finite element methods based on the combination of saddle point principles of elasticity problems
Tianxiao Zhou PDF
Math. Comp. 72 (2003), 1655-1673
Finite element analysis of a class of stress-free martensitic microstructures
Math. Comp. 72 (2003), 1675-1688
A nonconforming combination of the finite element and volume methods with an anisotropic mesh refinement for a singularly perturbed convection-diffusion equation
Song Wang and Zi-Cai Li PDF
Math. Comp. 72 (2003), 1689-1709
V-cycle convergence of some multigrid methods for ill-posed problems
Barbara Kaltenbacher PDF
Math. Comp. 72 (2003), 1711-1730
Convergence of the ghost fluid method for elliptic equations with interfaces
Xu-Dong Liu and Thomas C. Sideris PDF
Math. Comp. 72 (2003), 1731-1746
Weakly nonoscillatory schemes for scalar conservation laws
Kirill Kopotun, Marian Neamtu and Bojan Popov PDF
Math. Comp. 72 (2003), 1747-1767
Analysis of variable-stepsize linear multistep methods with special emphasis on symmetric ones
B. Cano and A. Durán PDF
Math. Comp. 72 (2003), 1769-1801
A technique to construct symmetric variable-stepsize linear multistep methods for second-order systems
B. Cano and A. Durán PDF
Math. Comp. 72 (2003), 1803-1816
Analysis of triangle quality measures
Philippe P. Pébay and Timothy J. Baker PDF
Math. Comp. 72 (2003), 1817-1839
A pseudospectral mapping theorem
S.-H. Lui PDF
Math. Comp. 72 (2003), 1841-1854
Error bounds for Gauss-Turán quadrature formulae of analytic functions
Gradimir V. Milovanović and Miodrag M. Spalević PDF
Math. Comp. 72 (2003), 1855-1872
On the problems of smoothing and near-interpolation
Scott N. Kersey PDF
Math. Comp. 72 (2003), 1873-1885
The black-box Niederreiter algorithm and its implementation over the binary field
Peter Fleischmann, Markus Chr. Holder and Peter Roelse PDF
Math. Comp. 72 (2003), 1887-1899
Monic integer Chebyshev problem
P. B. Borwein, C. G. Pinner and I. E. Pritsker PDF
Math. Comp. 72 (2003), 1901-1916
Computing all integer solutions of a genus 1 equation
R. J. Stroeker and N. Tzanakis PDF
Math. Comp. 72 (2003), 1917-1933
A Note on NUCOMP
Alfred J. van der Poorten PDF
Math. Comp. 72 (2003), 1935-1946
Index-doubling in sequences by Aitken extrapolation
Roger Alexander PDF
Math. Comp. 72 (2003), 1947-1961
Computation of Stark-Tamagawa units
W. Bley PDF
Math. Comp. 72 (2003), 1963-1974
Septic fields with discriminant $\pm 2^a 3^b$
John W. Jones and David P. Roberts PDF
Math. Comp. 72 (2003), 1975-1985
Irreducible trinomials over finite fields
Joachim von zur Gathen PDF
Math. Comp. 72 (2003), 1987-2000
Coding the principal character formula for affine Kac-Moody lie algebras
M. K. Bos PDF
Math. Comp. 72 (2003), 2001-2012
On minimal disjoint degenerations for preprojective representations of quivers
Klaus Bongartz and Thomas Fritzsche PDF
Math. Comp. 72 (2003), 2013-2042
On the unknotting number of minimal diagrams
A. Stoimenow PDF
Math. Comp. 72 (2003), 2043-2057
The minimal number of solutions to $\phi (n)=\phi (n+k)$
Jeffrey J. Holt PDF
Math. Comp. 72 (2003), 2059-2061
Computational investigations of the Prouhet-Tarry-Escott Problem
Peter Borwein, Petr Lisoněk and Colin Percival PDF
Math. Comp. 72 (2003), 2063-2070
New amicable four-cycles
Karsten Blankenagel, Walter Borho and Axel vom Stein PDF
Math. Comp. 72 (2003), 2071-2076
On the total number of prime factors of an odd perfect number
D. E. Iannucci and R. M. Sorli PDF
Math. Comp. 72 (2003), 2077-2084
Finding strong pseudoprimes to several bases. II
Zhenxiang Zhang and Min Tang PDF
Math. Comp. 72 (2003), 2085-2097
A computational approach for solving $y^2=1^k+2^k+\dotsb +x^k$
M. J. Jacobson Jr., Á. Pintér and P. G. Walsh PDF
Math. Comp. 72 (2003), 2099-2110